# SDR ASOA200900465

- Difficulty date: April 15, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 23,417 hours, 19,236 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER ANGLE IS CRACKED APPROX .3 INCHES IN LENGTH.  REMOVED AND REPLACED CARGO DOOR SUPPORT BEAM LOWER ANGLE IAW SRM 51-42-21.
